What Is Causing All This Hassle In My Mens Cycle

0 Replies
Katazina - October 22

I am 18 years old and I have been on the pill for the last two years. I was taking Minesse as it has a very low dose and I was using it to control my periods and also for other problems. I stopped taking the pill on doctor's orders. This was done in the beggining of June (2007) and although I was told that I could miss about 3 months period this never happened. Well until now. Let me explain a bit more, on the 21st June I had some sort of bleeding(4 days) and this situation happened again on the 15th July (7 days in total of which 2 days with little bleeding, one day with no bleeding and 4 other days with "period"). Then on August 23rd I got a full 7 days of "period" and that was the last I have seen of my so-called period. This is my second month now without any trace of bleeding, spotting or period what so ever. Although I must admit that yesterday I saw a tiny red dot but it wasn't like blood at all. Why is all this happening? I know I am not pregnent cause I bought one of those quick test thingys from the pharmacy and it came out negative. Can anyone help me? [I know I should visit a doctor but I am terrified at the idea of facing him without knowing what he will tell me, I don't want bad news.] Thank you!!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?